MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR PRESSURE MONITORING SET; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR PRESSURE MONITORING SET; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX260
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, after flushing and zeroing this disposable pressure transducer connected to patient, blood pressure parameter was much lower than measurement obtained by a non-invasive pressure monitoring.The device was removed and reconnected again but the issue remained.The device was replaced with a new unit and issue was solved.The patient was not treated according to the wrong parameter.There is no allegation of patient injury.Patient demographics were unable to be obtained.
 
Additional Manufacturer Narrative
The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Finally, no product was received for evaluation.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.
 
Additional Manufacturer Narrative
Updated section d9, h6 (type of investigation), h6 (investigation findings) and h6 (investigations conclusions).Finally, the device was received for evaluation.The report of inaccurate values was not able to be confirmed.Dpt zeroed and sensed pressure accurately on pressure monitor.Pressure did not show any drift during output drift testing and met specification.Electrical testing showed that both input impedance and output impedance were within specifications.Zero-offset also met specification.No leakage or occlusion was detected from the kit during pressure test.No visible damage was observed from the kit.There are internal controls to avoid potential causes related to the reported malfunction.

Brand Name
PRESSURE MONITORING SET
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haiana, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20050191
Report Number2015691-2024-06373
Device Sequence Number12751542
Product Code DXO
UDI-Device Identifier07460691950191
UDI-Public(01)07460691950191(17)250716(11)230717(10)65182120
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2025
Device Model NumberPX260
Device Lot Number65182120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer10/03/2024
08/27/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date10/04/2024
09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown